RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 763–766 (Mi dan25078)  

This article is cited in 3 scientific papers (total in 5 papers)

MATHEMATICS

A scale of spaces

S. G. Krein, E. M. Semenov

Voronezh Institute of Forestry Engineering

Full text: PDF file (562 kB)

Bibliographic databases:

Document Type: Article
Presented: M. A. Lavrent'ev
Received: 18.11.1960

Citation: S. G. Krein, E. M. Semenov, “A scale of spaces”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 763–766

Citation in format AMSBIB
\Bibitem{KreSem61}
\by S.~G.~Krein, E.~M.~Semenov
\paper A scale of spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 763--766
\mathnet{http://mi.mathnet.ru/dan25078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140939}
\zmath{https://zbmath.org/?q=an:0103.33501}


Linking options:
  • http://mi.mathnet.ru/eng/dan25078
  • http://mi.mathnet.ru/eng/dan/v138/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Sobolevskii, “O razreshimosti parabolicheskikh uravnenii v prostranstvakh Lorentsa”, UMN, 21:1(127) (1966), 169–171  mathnet
    2. S. G. Krein, Yu. I. Petunin, “Scales of Banach spaces”, Russian Math. Surveys, 21:2 (1966), 85–159  mathnet  crossref  mathscinet  zmath
    3. E. Madzhenes, “Interpolyatsionnye prostranstva i uravneniya v chastnykh proizvodnykh”, UMN, 21:2(128) (1966), 169–218  mathnet  mathscinet
    4. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    5. S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:26
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019